# SDR TWAA9740002

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

JFK - FLT 1315 - DURING CRUISE, FL 31,000. LEFT ENGINE, SN 3210, SHUT DOWN WITH NO WARNING, WITH HIGH EGT OBSERVED.  CHANGED ENGINE.  ENGINE TOTAL TIME:  38,114 HOURS; 19,531 CYCLES.  CHECK C-1D - 12-22-96 - JFK.  (X)
